# SDR SWAA2025051356866

- Difficulty date: April 21, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE ACB STA-767 TO 790 RBL-25 COMMON TO FWD SHIELD.<[01] REMOVED AND REPLACED NEW ON SUPPORT ANGLE ACB BS767 TO BS 787 RBL 25 IAW SRM 51-40-02 AND DWG 146A8123 ID: 0016 REV: -;[02] VERIFIED CORECTIVE ACTION;[03] VERIFIED CORECTIVE ACTION
